# SDR 2003FA0000109

- Difficulty date: February 1, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Engine: Ge CF6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: R584P205
- Condition: Missing
- Location: Bearing Retainer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OPERATOR REPORTED A TOTAL LOSS OF OIL PRESSURE AND QUANTITY 20 MINUTES AFTER TAKE OFF FROM LAX.  THIS RESULTED IN A IFSD AND AN ATB.  INVESTIGATION AT THE ENGINE REPAIR STATION REVEALED THAT ONE OF THE TWELVE RETAINING BOLTS FOR THE NR 7 BEARING WAS MISSING.  THE BOLT WAS FOUND IN THE BEARING SCAVENGE LINE.  THE BOLT HAD BLOCKED THE PIPE AND CAUSED THE ENGINE TO PUMP ALL OF THE OIL OVERBOARD.
